# SDR ERAA097098

- Difficulty date: July 30, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N164EH
- Make and model: Bell 412
- Aircraft serial: 33004
- Aircraft time: 15,391 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 412050015109
- Part serial: 105L
- Condition: Corroded
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKID TUBE CORRODED AND AFT SADDLE CRACKED.  FORWARD, MIDDLE AND AFT FLOAT COVERS AND END CAPS WORN AND TORN SKID TUBE CORRODED BEYOND LIMITS.  AFT FLOAT BAG (SN 0372) HAS AN EXCESSIVE NUMBER OF HOLES.  MIDDLE FLOAT BAG (SN 0628) HAS ONE HOLE.  PASSENGER STEP ASSY HAS 2 BOLTS SEIZED IN BUSHINGS DUE TO CORROSION.  6 YEAR LIFE ON SERIALIZED HOSES NEEDS TO BE VERIFIED (SEE HOW MUCH TIME IS LEFT UNTIL RETIREMENT).  ALL RUBBER BANDS ON COVERS NEED REPLACEMENT.  PERFORMED FLOAT INSPECTION AS PER ERA CAMP INSPECTION FORM AND BHT 412-SI-2.  REMOVED AND REPLACED AFT FLOAT BAG AND REPAIRED MIDDLE FLOAT BAG.  REMOVED AND REPLACED ALL RUBBER BANDS AND FLOAT COVERS.
